Preface
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 131-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{VSGTU_2011_123_2_a15,
author = {I. V. Volovich},
title = {Preface},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {131--134},
year = {2011},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a15/}
}
I. V. Volovich. Preface. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 131-134. http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a15/